# SDR WTAA960116

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120145
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 120385894001
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FAT - LT MLG AND NLG GEAR B-LIGHT ILLUMINATES INTERMITTENTLY IN-FLIGHT.  MAINTENANCE DEFERRED B-INDICATION SYSTEM PER MEL 32-60-1.  AIRCRAFT RETURNED TO SERVICE.  SUBSEQUENTLY, CLEARED DEFERRAL BY REPLACMENT OF GEAR HANDLE ASSEMBLY.  (X)
